Duke Mathematical Journal

A congruence property of the divisors of n for every n

C. L. Vanden Eynden

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 29, Number 2 (1962), 199-202.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077470126

Digital Object Identifier
doi:10.1215/S0012-7094-62-02921-6

Mathematical Reviews number (MathSciNet)
MR0140464

Zentralblatt MATH identifier
0105.03103

Subjects
Primary: 10.06

Citation

Eynden, C. L. Vanden. A congruence property of the divisors of $n$ for every $n$. Duke Math. J. 29 (1962), no. 2, 199--202. doi:10.1215/S0012-7094-62-02921-6. https://projecteuclid.org/euclid.dmj/1077470126


Export citation